Anabolics
Search More Than 6,000,000 Posts
Results 1 to 12 of 12
  1. #1
    smalldogbigdogbrain is offline Junior Member
    Join Date
    Mar 2004
    Posts
    86

    wow,, i feel like im going to melt!

    This is my second cycle of test only, but instead of test e only i added prop. First off i want to say prop has so far made me a little grumpy. I am currently in week 2 of my cycle. I feel hot and I look red and plush , is this normal. I know i got red on test e only, but never felt hotter than hell, and I never woke up in a puddle of my own sweat. So if i stop taking this prop how long will it take to start feeling normal again. Thanks again bro's


    1-10 wk test e 250mg/twice a week
    1-4 wk 75mg prop ed
    nolva 10 mg per day
    and i have the clomid for pct.

  2. #2
    smalldogbigdogbrain is offline Junior Member
    Join Date
    Mar 2004
    Posts
    86

    bump

    bump

  3. #3
    Join Date
    Oct 2003
    Location
    ohio
    Posts
    646
    well your doing over a gram a week of test.... your gonna start feeling the hair on your back sprout soon as well. what are your stats? a gram a week is a lot of test depending on your body wieght.

  4. #4
    Clarkk is offline Junior Member
    Join Date
    May 2004
    Posts
    64
    If you look red, your heartrate and blood pressure may be borderline high.

  5. #5
    smalldogbigdogbrain is offline Junior Member
    Join Date
    Mar 2004
    Posts
    86
    205 lbs, i would say about 10% body fat that is just a guess.. IM thinking about dropping the prop down to 50 mgs per day. What would u suggest?

  6. #6
    HeavyHitter's Avatar
    HeavyHitter is offline Anabolic Member
    Join Date
    Jun 2004
    Location
    New York
    Posts
    3,107
    Quote Originally Posted by smalldogbigdogbrain
    This is my second cycle of test only, but instead of test e only i added prop. First off i want to say prop has so far made me a little grumpy. I am currently in week 2 of my cycle. I feel hot and I look red and plush , is this normal. I know i got red on test e only, but never felt hotter than hell, and I never woke up in a puddle of my own sweat. So if i stop taking this prop how long will it take to start feeling normal again. Thanks again bro's


    1-10 wk test e 250mg/twice a week
    1-4 wk 75mg prop ed
    nolva 10 mg per day
    and i have the clomid for pct.
    Wow does prop really make you sweat alot??? I always thought it was a personal problem of mine!!! Bro I know exactly how you feel!!

  7. #7
    smalldogbigdogbrain is offline Junior Member
    Join Date
    Mar 2004
    Posts
    86
    makes me sweat bad! weird thing is im not getting the sex drive side effects. In my opinion they should call test e ,, test h (hardon)

  8. #8
    Join Date
    Oct 2003
    Location
    ohio
    Posts
    646
    I assume you wanted the prop as a kick start to the test e, if so at this point you could drop the prop since the test e is going to kick in now and run the test e alone at around 750 a week.... that is what i would do.

    Quote Originally Posted by smalldogbigdogbrain
    205 lbs, i would say about 10% body fat that is just a guess.. IM thinking about dropping the prop down to 50 mgs per day. What would u suggest?

  9. #9
    smalldogbigdogbrain is offline Junior Member
    Join Date
    Mar 2004
    Posts
    86
    Thanks for the advice,, i thought test e kicked in about week 5? Thats when it kicked in the last time for me. I think im going to drop the prop and add 35 mg of dbol for 3 or 4 weeks.

  10. #10
    Join Date
    Oct 2003
    Location
    ohio
    Posts
    646
    your first shot of test e two weeks ago is doing it's thing by now.... most guys say 5 weeks before they feel the effects, but it is in your system.. imo, don't do the dbol .... just stick with test e.

  11. #11
    smalldogbigdogbrain is offline Junior Member
    Join Date
    Mar 2004
    Posts
    86
    thanks trailrider, im glade i figured out that one before the hair started growing on my back.. seeing i dont have hair on my back this is a good thing.
    I feel way weird still,, i hope i never make that fulish mistake again. Today is the day that i take my test e. Should i wait another 3.5 days before i up the test e to 750? IM thinking i may feel better if i do. And im with ya on the dbol ,, i cant stand the the zits i get from it.

  12. #12
    Join Date
    Oct 2003
    Location
    ohio
    Posts
    646
    If i were you i would do test e 250 today 250 wed and 250 friday, you won't feel the effects of this weeks 750 for at least two weeks from now...

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •